Variations on the wave equation
Version of Record online: 27 MAR 2001
Copyright © 2001 John Wiley & Sons, Ltd.
Mathematical Methods in the Applied Sciences
Special Issue: Applied Mathematical Analysis in the Last Century
Volume 24, Issue 6, pages 339–367, April 2001
How to Cite
Leis, R. (2001), Variations on the wave equation. Math. Meth. Appl. Sci., 24: 339–367. doi: 10.1002/mma.207
- Issue online: 27 MAR 2001
- Version of Record online: 27 MAR 2001
- Manuscript Received: 2 OCT 2000
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!